# SDR 99ZZZX2183

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321CR
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636124
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 82815023
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-PURCHASE INSPECTION, DISCOVERED THE RT FWD RUDDER CABLE SHOWING SIGNS OF WEAR AT THE AILERON/RUDDER INTERCONNECT ASSY.  THE CABLE WAS STILL FOUND TO BE IN AN AIRWORTHY CONDITION, BUT WITH THE WEAR FOUND AT 406.0 HRS ACFT TT, IT WOULD HAVE BEEN SOON AFTER THAT THE CABLE WOULD BECOME UNAIRWORTHY.  DETERMINED THE CAUSE OF THIS WEAR STEMS FROM THE INTERCONNECT ASSY CABLES ARE RIDING TOO HIGH ON THE CABLE GUIDE JUST AFT OF THE INTERCONNECT.  THIS CONDITION CAUSES THE BOTTOM INTERCONNECT ARM TO RUB AGAINST  THE CABLE CAUSING WEAR.  TO RECTIFY THIS CONDITION, THE GROOVES FOR THE CABLES TO THE CABLE GUIDE MUST BE FILED DOWN TO ALLOW THE CABLE TO MOVE FREELY BETWEEN THE TWO ARMS.
